I went to the doctor yesterday for an earache which turns out is an infection. I was prescribed some antibiotic drops, Ciprodex, and put them in my ear as soon as I got home. Instead of the relief that I was expecting I immediately felt like a hot poker was being pushed through me ear canal right into my nose. I continued having these wave like pain contractions go through the same path until about 10:30 last night when finally completely exhausted was mercifully able to fall asleep. I now have a new respect for the old saying "An apple a day". My best advice is if you are ever given these drops, don't expect welcomed relief.

Add A Comment

Comments:

time4...
Apr. 2, 2011 at 10:24 AM Was this a listed side affect or an allergic reaction?

Message Friend Invite

Kelly502
Apr. 2, 2011 at 10:27 AM The leaflet that came with it said possible ear pain as a side affect so, I suppose that is what it was

Message Friend Invite (Original Poster)

Want to leave a comment and join the discussion?

Sign up for CafeMom!

Already a member? Click here to log in